# SDR USAA2010062891293

- Difficulty date: June 25, 2010
- Submitted: June 28, 2010
- Operation: Air carrier
- Aircraft: N757UW
- Make and model: Airbus A319-112
- Aircraft serial: 1342
- Aircraft time: 22,800 hours, 17,463 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012881
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1732 - CLT-DCA - EMERGENCY LIGHTS - EMERGENCY LIGHT ON 4C IS MISSING.  REPLACED EMERGENCY LIGHT ASSEMBLY ON SEAT 4C PER AMM 33-51-19-400-001.  OPERATIONAL CHECK WAS GOOD.
